Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can another pill be taken after having taken Suboxan for a week?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
I JUST GOT MY SUBOXAN.AND DOING GREAT TILL THEY WAS TAKEN CAN.I TAKE MY OLD PILLS FOR JUST . WEEK TILL I CAN GET A REFILL, I DONT WANT TO GO THREW WITHDRAWAL AND I WAS DO SO GOOD AND . . PLEASE DONT MAKE ME LOSE 15.00 I NEED HELP CAN I TAKE IT MY OLD PAIN PILLS AFTER BEING ON SUBOXAN FOR. A WEEK. IVE BEEN ON SUBOXAN FOR 6 MONTH.AND DOING GREAT TILL THEY GOT STOLEN.PLEASE I NEED HELP ..
Posted Thu, 9 Jan 2014 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 17 minutes later
Brief Answer: Buprenorphine or methadone should be good Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Suboxane was buprenorphine plus naloxone. Its a good drug for opioid dependence. However as you say its stollen, you can ask for refill of your medicines. I am not sure what you mean by "taking the old pill"?. Your opoid may not be effective now as you have been on naloxone and its an opioid blocker. Try getting atleast plain buprenorphine or even methadone should be good. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor